Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Antibiotics and Viagra

Antibiotics and Viagra

Anyone know if it’s safe to take these together?

I’m taking Metronidazole 200mg 2 x 3 times a day. I’ll be taking the last two this sat about 1pm and viagra about 3pm :) :)
Also I’ll be on the alcohol from about 8pm onwards, again out of my system by then?

Hmmm there’s a lot of technical talk there and I’m no Doctor. I can’t seen any mention of the drug itself or antibiotics.

This is only anecdotal, but I’ve used Viagra while taking antibiotics.

Viagra has a half-life of a little over 4 hours. This means that four hours after ingesting, say, 50 mg at 3 PM, you’d still have 25 mg working for you. So, at 8 PM you would still have maybe 15 mg in your system.


_______________

avocet8

I can’t imagine there would be any reaction to antibiotics. The main concern with Viagra is to not take it if you are taking nitrates which are usually associated with heart medications. The effects of Viagra wear off after about 4 hours, so your alcohol consumption is after that. I would say you are good to go.

What Viagra dose are you looking at? Starting off at 25 mg’s might be enough, but it is cheaper to buy 100 mg pills and divide them into fours.

I normally take a half pill so 50mg, didn’t want to take it and go bang ;)

From an internet search I can’t find anyone dieing from it, trouble is when you try any search on viagra you get 15 trillion sites trying to sell it to you.

I’ve taken a variety of antibiotics and viagra/cialis concurrently with no ill effects. However, if I am correct that drug you are taking, Metronidazole, is not a typical antibiotic. It is sold as Flagyl in the USA and can have some side effects on it’s own. I’m not sure what you mean by on the alcohol, but you should NOT drink while taking Metronidazole - drugs in that family inhibit your ability to break down and process alcohol, so you might be very sick very fast if you still have a blood level. Here is some information about the drug. I doubt that the ED drugs will cause a problem, but by all means don’t drink!

Http://www.healthsquare.com/newrx/fla1178.htm

He’s right about that drug. I took it years ago when my wife and I were passing trichomonas back and forth. No drinking, we were advised. The drug has some strange side effects - it can change the taste of things and cause your feces to turn bright purple.


_______________

avocet8

Why are you taking the antibiotics?

I was taking them after a tooth abscess, I’m off them now and the viagra didn’t seem to have any adverse effects :)

Top

All times are GMT. The time now is 05:32 PM.